# SDR CA090910002

- Difficulty date: September 2, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 10,285 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: C3TF82
- Condition: Cracked
- Location: Rudder
- Part time: 10,380 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 2 INCH VERTICAL CRACK IN UPPER END OF SPAR WEB AT UPPER HINGE FITTING.  UPPER FITTING LOOSE ON RIB - HINGE PIN LOOSE IN FITTING. CRACK IN SPAR NOT READILY VISIBLE UNTIL RUDDER IS REMOVED. PROBABLY A RESULT OF HIGHER AIRSPEEDS WITH TURBINE POWERED OTTER.
